I have not had a leg cramp in years. But I have been on Azor for a month now and I have had a day of feeling flush and sweaty for one day. And now I have had cramps in both calfs during sleep. Is this a side affect?
12 Sep 2009
In researching your question I could not find any conclusive information.
Rhabdomyolysis has been a reported side effect of Azor and symptoms include general weakness, muscle stiffness or aching (myalgia) ,muscle tenderness, fatigue, joint pain, seizures and weight gain (unintentional) . Rhabdomyolysis is a serious side-effect and you should see your doctor if symptoms persist.
- Azor Information for Consumers
- Azor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... and no one can help me i take two types but until they get me in a public clinic i can only take one so my blood pressure flips flop i need to ...
1 answer • 15 Jul 2011
High Blood Pressure - I started taking Azor about one month ago and I also take levitra. I was taking levitra before azor and it worked well now ...
1 answer • 7 Aug 2011
I actually want to buy it for my mom in Africa... she has a really high B.P it is usually about 180/85..Thank you!
1 answer • 8 Feb 2012
1 answer • 30 Jun 2012
1 answer • 6 Jul 2012